North Dakota, 2013

Blizzard and Heavy Snow in North Dakota, March 3 to 4, 2013

March 3 to 4, 2013 · NWS BIS · 33 events in 28 counties and zones

A complex winter storm impacted west and central North Dakota March 3rd into the evening of March 4th. Heavy snow fell northwest, north central, and into the northern James River Valley, while blizzard conditions developed March 4th across much of the rest of the west and south central parts of the state.

Where it happened

Every event with a place to put it; 30 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BIS wrote it up.

A complex winter storm impacted west and central North Dakota March 3rd into the evening of March 4th. Heavy snow fell northwest, north central, and into the northern James River Valley, while blizzard conditions developed March 4th across much of the rest of the west and south central parts of the state.

Initially the heavy snow was confined to the northwest, north central, and into Foster County, where six to twelve inches fell. The heaviest snow, one foot, was reported around Minot.

As the storm moved east, very strong northwest winds up to 55 miles per hour developed across the northwest during the afternoon of the 4th. The strong winds then continued to develop south across the remainder of western North Dakota during the afternoon and eventually into south central North Dakota during the evening hours. Wrap around snow accompanied the strong winds, with seven inches of snow reported across the far southwest, tapering off as you moved east along the South Dakota border.

The heavy snow and blizzard conditions resulted in the North Dakota Department of Transportation issuing no travel advisories for all of northern and western North Dakota at the peak of the storm. Parts of Highway 85 and Highway 50 were closed in Williams and Divide Counties due to heavy snow drifts blocking the roads.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before the first event at Mar 3, 8:01 PM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Mar 3, 8:01 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
801 PM CST SUN MAR 3 2013

.DISCUSSION...UPSTREAM OBSERVATIONS OVER SOUTHERN ALBERTA
ASSOCIATED WITH A PRESSURE BUBBLE RISE/ISALLOBARIC FORCING OF
6MB/3HR WILL IMPINGE OVER SOUTHWEST NORTH DAKOTA BY 18Z MONDAY.
THE RAP CAPTURES THIS NOW AND CONCUR WITH ITS TREND. SEVERAL
LOCATIONS IN SOUTHERN ALBERTA HAD SUSTAINED WINDS OF AROUND 30KT
ALONG WITH LIGHT SNOW. LIQUID AMOUNTS RANGED BETWEEN O.05 AND 0.10
WHICH IS IN LINE WITHE THE MODELS ACROSS THE SOUTHWEST MONDAY
AFTERNOON. FORECAST SOUNDINGS IN THE SOUTHWEST SHOW SUSTAINED
WINDS IN THE 30KT RANGE WITH POSSIBLE GUSTS TO 45KT. DECIDED TO
ISSUE A WINTER WEATHER ADVISORY FOR BLOWING SNOW FOR OUR SOUTHWEST
COUNTIES OF SLOPE/BOWMAN/ADAMS FROM 18Z MONDAY THROUGH 12Z
TUESDAY. FEEL THIS IS THE MOST APPROPRIATE ADVISORY AS IT COVERS
THE SUSTAINED WINDS IN THE 30 MPH RANGE...AND EXPECTED VISIBILITY
REDUCTIONS TO ONE HALF MILE OR LESS FOR THE AFTERNOON AND EVENING
HOURS IN FALLING SNOW.

OTHERWISE...COLD FRONT IS NOW JUST PAST BEACH WITH RAIN AND WIND
GUSTS TO AROUND 30 MPH. THE MAIN PRESSURE RISE ASSOCIATED WITH
THOSE WINDS WILL SLIDE ACROSS SOUTHEAST MONTANA THROUGH 06Z.
BOWMAN RADAR SHOWING A LARGE SWATH OF RAIN WITH A POSSIBLE
LIGHTNING STRIKE OR TWO NEAR THE SOUTHWEST BORDER. WILL CONTINUE
TO WATCH THIS CLOSELY.

CURRENT FORECAST REMAINS ON TRACK WITH RAIN CHANGING TO SNOW NORTH
TO SOUTH OVERNIGHT...HEAVIEST IN THE NORTH AND EAST CENTRAL TONIGHT
THROUGH MONDAY NIGHT. THE DRY SLOT IS STILL ADVERTISED IN THE FAR
SOUTHWEST AND SOUTH CENTRAL MONDAY MORNING INTO THE EARLY AFTERNOON.

UPDATES FORTHCOMING.

&&

.AVIATION...EXPECTING SIGNIFICANT AVIATION PROBLEMS OVER THE NEXT
24 TO 36 HOURS. CIGS WILL GENERALLY DETERIORATE INTO THE IFR/LIFR
RANGE IN MODERATE TO HEAVY SNOW AT TIMES FOR KMOT/KJMS SUNDAY NIGHT.
RAIN WILL CHANGE TO SNOW AT KISN AROUND 03Z...AND AROUND 05Z-06Z AT
KDIK AND KBIS. VSBYS WILL DEGRADE INTO THE LIFR RANGE AT KMOT/KJMS
AND IFR FOR KBIS/KDIK/KISN TONIGHT. STRONG NORTHERLY WINDS MONDAY
AFTERNOON WITH ANOTHER ROUND OF SNOW WILL RESULT IN LIFR/VLIFR
VSBYS AT KISN/KMOT/KDIK.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM CST /5 AM MST/ TUESDAY FOR
NDZ017>020-031>035-041-042-045>047-050.

WINTER STORM WARNING UNTIL 6 AM CST TUESDAY FOR NDZ001>005-
009>013-021>023-025-036-037-048-051.

WINTER WEATHER ADVISORY FROM 11 AM MONDAY TO 5 AM MST TUESDAY
FOR NDZ040-043-044.

&&

DISCUSSION/AVIATION...KS
Hazardous weather outlook, Mar 3, 9:35 PM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CST SUN MAR 3 2013

NDZ001>005-009>013-021>023-025-036-037-048-051-050345-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
LA MOURE-DICKEY-
935 PM CST SUN MAR 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...REST OF TONIGHT

A WINTER STORM WARNING IS IN EFFECT FOR NORTHERN AND EAST CENTRAL
NORTH DAKOTA THROUGH MONDAY NIGHT. HEAVY SNOW IS EXPECTED DURING
THIS TIME. PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR THE LATEST
UPDATES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WINTER STORM WARNING REMAINS IN EFFECT THROUGH MONDAY NIGHT. SNOWFALL
ACCUMULATIONS OF 9 TO 14 INCHES CAN BE EXPECTED IN NORTHERN NORTH
DAKOTA...DECREASING TO 6 TO 9 INCHES IN THE SOUTHERN JAMES RIVER
VALLEY.

THERE IS A CHANCE FOR LIGHT SNOW WITH A WINTRY MIX THURSDAY INTO
THURSDAY NIGHT. SNOWFALL AMOUNTS AT THIS TIME DO NOT APPEAR TO BE
SIGNIFICANT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD CALL THE NATIONAL WEATHER SERVICE AT 701 223-4582
WITH SNOWFALL REPORTS.

NDZ017>020-031>035-041-042-045>047-050-050345-
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-HETTINGER-GRANT-SIOUX-EMMONS-LOGAN-MCINTOSH-
935 PM CST SUN MAR 3 2013 /835 PM MST SUN MAR 3 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...REST OF TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FOR MOST OF WESTERN AND
SOUTH CENTRAL NORTH DAKOTA THROUGH MONDAY NIGHT. A WINTRY MIX WILL
CHANGE OVER TO ALL SNOW TONIGHT. PLEASE REFER TO
WWW.WEATHER.GOV/BIS FOR THE LATEST UPDATES.

ALSO...EXPECT ISOLATED THUNDERSTORMS SUNDAY EVENING WITH WIND
GUSTS POSSIBLY TO 50 MPH IN SOUTHWEST NORTH DAKOTA. ALSO...WITH
ANY THUNDERSTORM...THERE COULD BE A QUICK CHANGEOVER TO A BRIEF
PERIOD OF HEAVY SNOWFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR LIGHT SNOW WITH A WINTRY MIX THURSDAY INTO
THURSDAY NIGHT. SNOWFALL AMOUNTS AT THIS TIME DO NOT APPEAR TO BE
SIGNIFICANT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD CALL THE NATIONAL WEATHER SERVICE AT 701 223-4582
WITH SNOWFALL REPORTS.

NDZ040-043-044-050345-
SLOPE-BOWMAN-ADAMS-
835 PM MST SUN MAR 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...REST OF TONIGHT

ISOLATED THUNDERSTORMS ALONG WITH BRIEF GUSTY WINDS TO 50 MPH
POSSIBLE. ALSO...WITH ANY THUNDERSTORM...THERE COULD BE A QUICK
CHANGEOVER TO A BRIEF PERIOD OF HEAVY SNOWFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WINTER WEATHER ADVISORY IS IN EFFECT FROM LATE MONDAY MORNING
THROUGH MONDAY NIGHT. NORTHWESTERLY WINDS SUSTAINED TO 35 MPH
ALONG WITH LIGHT SNOW WILL PRODUCE LOW VISIBILITIES OF AROUND ONE
HALF MILE OR LESS. TOTAL SNOWFALL EXPECTED THROUGH MONDAY NIGHT
WILL RANGE FROM 1 TO 2 INCHES.

THERE IS A CHANCE FOR LIGHT SNOW WITH A WINTRY MIX THURSDAY INTO
THURSDAY NIGHT. SNOWFALL AMOUNTS AT THIS TIME DO NOT APPEAR TO BE
SIGNIFICANT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD CALL THE NATIONAL WEATHER SERVICE AT 701 223-4582
WITH SNOWFALL REPORTS.

KS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

18 blizzard, 15 heavy snow. Local standard time, as filed.

Heavy Snow, Divide

When
March 3, 11:00 PM CST to March 4, 6:00 PM CST
Where
Divide forecast zone
Reported by
COOP Observer
Coordinates
48.815, -103.487 (the zone’s center; the record gives no point)

Heavy snowfall of six inches was reported. Blizzard conditions also occurred. Please see the blizzard storm data entry for specific times.

Heavy Snow, Williams

When
March 3, 11:00 PM CST to March 4, 6:00 PM CST
Where
Williams forecast zone
Reported by
COOP Observer
Coordinates
48.344, -103.480 (the zone’s center; the record gives no point)

Heavy snowfall of six inches was reported. Blizzard conditions also occurred. Please see the blizzard storm data entry for specific times.

Heavy Snow, McKenzie

When
March 3, 11:00 PM CST to March 4, 6:00 PM CST
Where
McKenzie forecast zone
Reported by
COOP Observer
Coordinates
47.740, -103.395 (the zone’s center; the record gives no point)

Heavy snowfall of six inches was reported. Blizzard conditions also occurred. Please see the blizzard storm data entry for specific times.

Heavy Snow, Burke

When
March 3, 11:00 PM CST to March 4, 6:00 PM CST
Where
Burke forecast zone
Reported by
COOP Observer
Coordinates
48.791, -102.518 (the zone’s center; the record gives no point)

Heavy snowfall of eight inches was reported. Blizzard conditions also occurred. Please see the blizzard storm data entry for specific times.

Heavy Snow, Mountrail

When
March 3, 11:00 PM CST to March 4, 6:00 PM CST
Where
Mountrail forecast zone
Reported by
COOP Observer
Coordinates
48.201, -102.356 (the zone’s center; the record gives no point)

Heavy snowfall of ten inches was reported. Blizzard conditions also occurred. Please see the blizzard storm data entry for specific times.

Heavy Snow, Ward

When
March 4, 2:00 AM CST to 11:00 PM CST
Where
Ward forecast zone
Reported by
COOP Observer

Heavy snowfall of twelve inches was reported.

Heavy Snow, Renville

When
March 4, 2:00 AM CST to 11:00 PM CST
Where
Renville forecast zone
Reported by
COOP Observer
Coordinates
48.719, -101.658 (the zone’s center; the record gives no point)

Heavy snowfall of twelve inches was reported.

Heavy Snow, McHenry

When
March 4, 2:00 AM CST to 11:00 PM CST
Where
McHenry forecast zone
Reported by
COOP Observer
Coordinates
48.235, -100.636 (the zone’s center; the record gives no point)

Heavy snowfall of ten inches was reported.

Heavy Snow, Bottineau

When
March 4, 2:00 AM CST to 11:00 PM CST
Where
Bottineau forecast zone
Reported by
COOP Observer
Coordinates
48.792, -100.833 (the zone’s center; the record gives no point)

Heavy snowfall up to twelve inches was reported.

Heavy Snow, Rolette

When
March 4, 4:00 AM CST to 11:00 PM CST
Where
Rolette forecast zone
Reported by
COOP Observer
Coordinates
48.772, -99.841 (the zone’s center; the record gives no point)

Heavy snowfall up to twelve inches was reported.

Heavy Snow, Pierce

When
March 4, 4:00 AM CST to 11:00 PM CST
Where
Pierce forecast zone
Reported by
COOP Observer
Coordinates
48.250, -99.972 (the zone’s center; the record gives no point)

Heavy snowfall up to ten inches was reported.

Heavy Snow, Wells

When
March 4, 4:00 AM CST to 11:00 AM CST
Where
Wells forecast zone
Reported by
COOP Observer
Coordinates
47.588, -99.661 (the zone’s center; the record gives no point)

Heavy snowfall up to ten inches was reported.

Heavy Snow, Foster

When
March 4, 4:00 AM CST to 11:00 AM CST
Where
Foster forecast zone
Reported by
COOP Observer
Coordinates
47.457, -98.883 (the zone’s center; the record gives no point)

Heavy snowfall up to ten inches was reported.

Heavy Snow, Stutsman

When
March 4, 4:00 AM CST to 11:00 AM CST
Where
Stutsman forecast zone
Reported by
COOP Observer
Coordinates
46.979, -98.959 (the zone’s center; the record gives no point)

Heavy snowfall up to six inches was reported across northern Stutsman County.

Heavy Snow, Sheridan

When
March 4, 4:00 AM CST to 11:00 AM CST
Where
Sheridan forecast zone
Reported by
COOP Observer
Coordinates
47.575, -100.346 (the zone’s center; the record gives no point)

Heavy snowfall up to eight inches was reported.

Blizzard, Divide

When
March 4, 7:00 AM CST to 6:00 PM CST
Where
Divide forecast zone
Reported by
Mesonet
Coordinates
48.815, -103.487 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 50 miles per hour, resulted in blizzard conditions during the morning and afternoon of the 4th. No travel was advised.

Blizzard, Burke

When
March 4, 7:00 AM CST to 6:00 PM CST
Where
Burke forecast zone
Reported by
Mesonet
Coordinates
48.791, -102.518 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 35 miles per hour, resulted in blizzard conditions during the morning and afternoon of the 4th. No travel was advised.

Blizzard, Mountrail

When
March 4, 9:00 AM CST to 6:00 PM CST
Where
Mountrail forecast zone
Reported by
Mesonet
Coordinates
48.201, -102.356 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the morning and afternoon of the 4th. No travel was advised.

Blizzard, Williams

When
March 4, 9:00 AM CST to 6:00 PM CST
Where
Williams forecast zone
Reported by
Mesonet
Coordinates
48.344, -103.480 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the morning and afternoon of the 4th. No travel was advised.

Blizzard, McKenzie

When
March 4, 9:00 AM CST to 6:00 PM CST
Where
McKenzie forecast zone
Reported by
Mesonet
Coordinates
47.740, -103.395 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the morning and afternoon of the 4th. No travel was advised.

Blizzard, Billings

When
March 4, 12:00 PM CST to 7:00 PM CST
Where
Billings forecast zone
Reported by
Mesonet
Coordinates
47.023, -103.376 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Dunn

When
March 4, 12:00 PM CST to 7:00 PM CST
Where
Dunn forecast zone
Reported by
Mesonet
Coordinates
47.357, -102.618 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Golden Valley

When
March 4, 12:00 PM CST to 7:00 PM CST
Where
Golden Valley forecast zone
Reported by
Mesonet
Coordinates
46.940, -103.847 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Stark

When
March 4, 3:00 PM CST to 8:00 PM CST
Where
Stark forecast zone
Reported by
Mesonet
Coordinates
46.811, -102.655 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Slope

When
March 4, 3:00 PM CST to 8:00 PM CST
Where
Slope forecast zone
Reported by
Mesonet
Coordinates
46.447, -103.460 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Bowman

When
March 4, 3:00 PM CST to 8:00 PM CST
Where
Bowman forecast zone
Reported by
Mesonet
Coordinates
46.113, -103.521 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Hettinger

When
March 4, 3:00 PM CST to 8:00 PM CST
Where
Hettinger forecast zone
Reported by
Mesonet
Coordinates
46.433, -102.460 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Adams

When
March 4, 3:00 PM CST to 8:00 PM CST
Where
Adams forecast zone
Reported by
Mesonet
Coordinates
46.097, -102.528 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Grant

When
March 4, 3:00 PM CST to 8:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
46.358, -101.640 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Mercer

When
March 4, 3:00 PM CST to 8:00 PM CST
Where
Mercer forecast zone
Reported by
Mesonet
Coordinates
47.309, -101.831 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Morton

When
March 4, 4:00 PM CST to 10:00 PM CST
Where
Morton forecast zone
Reported by
Mesonet

Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Oliver

When
March 4, 4:00 PM CST to 10:00 PM CST
Where
Oliver forecast zone
Reported by
Mesonet
Coordinates
47.115, -101.340 (the zone’s center; the record gives no point)

Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

Blizzard, Sioux

When
March 4, 4:00 PM CST to 10:00 PM CST
Where
Sioux forecast zone
Reported by
Mesonet

Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.
Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2013Every state in 2013This day in weather historyWarnings in North Dakota, March 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 438717, 438718, 438719, 438720, 438721, 438723, 438724, 438725, 438726, 438727, 438728, 438729, 438730, 438731, 438732, 438734, 438736, 438737, 438738, 438739, 438740, 438741, 438742, 438744, 438745, 438746, 438747, 438748, 438749, 438750, 438751, 438752, 438753.